# SDR UIEA2020022420306

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,225 hours, 19,949 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG: AFT EQ EXH FAN 2.( T/S PER FIM 21-26, FAULT CLEARED. OPS CHECK GOOD. PER ATLAS MCC SWAP AFT EQ EXHAUST FANS 1 & 2. LP 1071043 - M4: PER MCC SWAPPED AFT EXH FANS 1 & 2 IAW AMM 21-58-41.  P/N OFF: 645890-1, S/N 1140; P/N ON: 645890-1, S/N 1142. )
